# SDR DALA2016050703892

- Difficulty date: May 5, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,645 hours, 23,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP JUST ABOVE LONGERON BS 1475, 19L, 16LH AT AFT ACCESSORY COMPARTMENT.  FABRICATED AND INSTALLED NEW CLIPS IAW SRM 5-103 AND 51-30-05.
